# SDR CALA0000462

- Difficulty date: April 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16607
- Make and model: Boeing 737524
- Aircraft serial: 27320
- Aircraft time: 19,004 hours, 9,853 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING LEADING EDGE OF NR 1 FORE FLAP CHAFED DUE TO CONTACT WITH SPOILER ACTUATOR HYDRAULIC LINE.  THE LEADING EDGE OF NR 1 FORE FLAP WAS REPLACED IAW ECRA 5753-01100.
